# SDR UHLA2015020200110

- Difficulty date: February 2, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 32,939 hours, 31,043 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RUDDER NR 2 TOP HINGE FITTING BUSHING BORES WERE FOUND TO BE OUT OF LIMITS.  THE TOP HINGE FITTING WAS REPLACED IAW SRM 55-40-02.
